# SDR CHQA20130802300

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 27,844 hours, 22,792 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,692 hours, 21,098 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2658A
- Condition: Dirty
- Location: Fwd Cargo
- Part time: 19,417 hours, 15,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BAGGAGE COMPARTMENT SMOKE WARNING MESSAGE IN FLIGHT.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX CLEANED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
